American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 81 found      Go to page: 1 2 3

[1] Pierre Fima, Soyoung Moon and Yves Stalder. Highly transitive actions of groups acting on trees. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Gregory R. Conner, Wolfram Hojka and Mark Meilstrup. Archipelago groups. Proc. Amer. Math. Soc. 143 (2015) 4973-4988.
Abstract, references, and article information   
View Article: PDF

[3] Anthony M. Gaglione, Seymour Lipschutz and Dennis Spellman. A note on Stallings' pregroups. Contemporary Mathematics 633 (2015) 65-72.
Book volume table of contents   
View Article: PDF

[4] Anthony M. Gaglione, Seymour Lipschutz and Dennis Spellman. An application of a localized version of an axiom of Ian Chiswell. Contemporary Mathematics 633 (2015) 59-64.
Book volume table of contents   
View Article: PDF

[5] Anthony E. Clement. An algorithm that decides conjugacy in a certain generalized free product. Contemporary Mathematics 633 (2015) 9-12.
Book volume table of contents   
View Article: PDF

[6] Benjamin Fine, Anthony Gaglione, Gerhard Rosenberger and Dennis Spellman. On elementary free groups. Contemporary Mathematics 633 (2015) 41-58.
Book volume table of contents   
View Article: PDF

[7] Daniel T. Wise. Cubular tubular groups. Trans. Amer. Math. Soc. 366 (2014) 5503-5521.
Abstract, references, and article information   
View Article: PDF

[8] Ken Dykema, David Kerr and Mikaël Pichot. Sofic dimension for discrete measured groupoids. Trans. Amer. Math. Soc. 366 (2014) 707-748.
Abstract, references, and article information   
View Article: PDF

[9] Matthias Aschenbrenner and Stefan Friedl. $3$-Manifold Groups are Virtually Residually $p$. Memoirs of the AMS 225 (2013)
Book volume table of contents   

[10] Daniel T. Wise. The last incoherent Artin group. Proc. Amer. Math. Soc. 141 (2013) 139-149.
Abstract, references, and article information   
View Article: PDF

[11] Pierre Fima and Stefaan Vaes. HNN extensions and unique group measure space decomposition of II$_1$ factors. Trans. Amer. Math. Soc. 364 (2012) 2601-2617.
Abstract, references, and article information   
View Article: PDF

[12] Anthony E. Clement. A Hand-Computation Involving Surface Groups, the Reidemeister-Schreier Rewriting Process and Kurosh Subgroup Theorem. Contemporary Mathematics 582 (2012) 65-69.
Book volume table of contents   
View Article: PDF

[13] Margaret H. Dean, Stephen Majewicz and Marcos Zyman. Adjunction of Roots in Exponential A-Groups. Contemporary Mathematics 582 (2012) 71-75.
Book volume table of contents   
View Article: PDF

[14] Markus Lohrey and Benjamin Steinberg. An automata theoretic approach to the generalized word problem in graphs of groups. Proc. Amer. Math. Soc. 138 (2010) 445-453. MR 2557162.
Abstract, references, and article information   
View Article: PDF

[15] Miklós Abért and Yair Glasner. Generic groups acting on regular trees. Trans. Amer. Math. Soc. 361 (2009) 3597-3610. MR 2491892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jason A. Behrstock, Tadeusz Januszkiewicz and Walter D. Neumann. Commensurability and QI classification of free products of finitely generated abelian groups. Proc. Amer. Math. Soc. 137 (2009) 811-813. MR 2457418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. J. Duncan. Exponential genus problems in one-relator products of groups. Memoirs of the AMS 186 (2007) MR 2294597.
Book volume table of contents   

[18] Danny Calegari and Nathan M. Dunfield. An ascending HNN extension of a free group inside $\operatorname{SL}_{2} \mathbb{C}$. Proc. Amer. Math. Soc. 134 (2006) 3131-3136. MR 2231894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] G. C. Bell and A. N. Dranishnikov. A Hurewicz-type theorem for asymptotic dimension and applications to geometric group theory. Trans. Amer. Math. Soc. 358 (2006) 4749-4764. MR 2231870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gregory C. Bell. Asymptotic properties of groups acting on complexes. Proc. Amer. Math. Soc. 133 (2005) 387-396. MR 2093059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] V. Metaftsis and E. Raptis. Subgroup separability of graphs of abelian groups. Proc. Amer. Math. Soc. 132 (2004) 1873-1884. MR 2053956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mihalis Sykiotis. Stable representatives for symmetric automorphisms of groups and the general form of the Scott conjecture. Trans. Amer. Math. Soc. 356 (2004) 2405-2441. MR 2048523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. S. Passman. Free products in linear groups. Proc. Amer. Math. Soc. 132 (2004) 37-46. MR 2021246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Erik Guentner. Exactness of one relator groups. Proc. Amer. Math. Soc. 130 (2002) 1087-1093. MR 1873783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Rüdiger Göbel and Saharon Shelah. Radicals and Plotkin's problem concerning geometrically equivalent groups. Proc. Amer. Math. Soc. 130 (2002) 673-674. MR 1866018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Peter Scott and Gadde A. Swarup. Canonical splittings of groups and 3-manifolds. Trans. Amer. Math. Soc. 353 (2001) 4973-5001. MR 1852090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Graham A. Niblo and Daniel T. Wise. Subgroup separability, knot groups and graph manifolds. Proc. Amer. Math. Soc. 129 (2001) 685-693. MR 1707529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Myoungho Moon. Schreier theorem on groups which split over free abelian groups. Proc. Amer. Math. Soc. 128 (2000) 1885-1892. MR 1652240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Koji Fujiwara. The second bounded cohomology of an amalgamated free product of groups. Trans. Amer. Math. Soc. 352 (2000) 1113-1129. MR 1491864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Daniel S. Silver and Susan G. Williams. Knot invariants from symbolic dynamical systems. Trans. Amer. Math. Soc. 351 (1999) 3243-3265. MR 1466957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 81 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia